# SDR AALA202109208677

- Difficulty date: September 17, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N963AN
- Make and model: Boeing 737823
- Aircraft serial: 29543
- Aircraft time: 59,349 hours, 24,401 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Selector
- Part number: 2193301AD
- Part serial: 1695811
- Condition: Failed
- Location: Zone 200 - Fuse
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY LANDED INTO DEN DUE TO AUTO FAIL ILLUMINATED ON PRESSURIZATION PANEL DURING DESCENT. REPLACED NUMBER 1 CABIN PRESSURE CONTROLLER PER AMM 21-31-01.
